# SDR AUS20031293

- Difficulty date: December 24, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 200304018
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE UNCOMMANDED SHUTDOWN.
